# SDR 08FDEA00256

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, LT WING, OUTBOARD FLAP INBOARD HINGE AFT FAIRING SUPPORT INBOARD CENTER FASTENER HOLE.  CORROSION REPAIRED AS PER EA 1-5750-117305,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
